Extended topologies and iteration and recursion of set-functions
Portugaliae mathematica, Tome 23 (1964) no. 2, pp. 103-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1964__23_2_114923,
author = {Davis, Harvey S. and Swingle, Paul M.},
title = {Extended topologies and iteration and recursion of set-functions},
journal = {Portugaliae mathematica},
pages = {103--129},
year = {1964},
volume = {23},
number = {2},
mrnumber = {0222827},
zbl = {0134.18301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1964__23_2_114923/}
}
Davis, Harvey S.; Swingle, Paul M. Extended topologies and iteration and recursion of set-functions. Portugaliae mathematica, Tome 23 (1964) no. 2, pp. 103-129. http://geodesic.mathdoc.fr/item/PORMA_1964__23_2_114923/